Search for Addiction Treatment Centers Near You Forums Substance Abuse Burning skin sensation from withdrawal

This topic contains 0 replies, has 1 voice, and was last updated by  Anonymous 2 years, 5 months ago.

Viewing 1 post (of 1 total)
  • Author
    Posts
  • #42880

    Anonymous

    I was taking Vicodin for pain for about 5 months and stopped cold turkey two days ago. I am going through the regular withdrawal symptoms but nothing too bad except for this horrible burning sensation on the skin of my upper back and arms. It feels like I’m sitting against a furnace or something like that. I did have it happen once before after stopping Vicodin two years ago after taking it for about a year after herniating my back.

    Has anyone else experienced this as well or what is causing it? My doc had no idea and no answer from searching the Internet.

Viewing 1 post (of 1 total)

You must be logged in to reply to this topic.